Skip to product information
1 of 12

R & E Tinkerbells Little Boutique

Calpol Sugar-Free Infant Suspension Paracetamol (1 x 100ml)

Calpol Sugar-Free Infant Suspension Paracetamol (1 x 100ml)

Regular price £5.42 GBP
Regular price £3.39 GBP Sale price £5.42 GBP
Sale Sold out
Shipping calculated at checkout.
Size

Product Description

- Pain & Fever Relief - Strawberry Flavour - Used for the relief of: Fever (raised temperature), Post-immunisation fever, Cold & flu symptoms, Teething, Headache, Sore throat, Earache, Other aches & Pains - Sugar Free - 2+ Months CALPOL Sugar Free Infant Suspension 100ml is a strawberry flavoured syrup that provides soothing relief from fever (raised temperature), post-immunisation fever, cold and flu symptoms, teething, headache, sore throat, earache, and other aches and pains.

Ingredients

Active Ingredients: paracetamol Other Ingredients: Contains Maltitol liquid,Sorbitol solution (70% non crystallising) (E420), Glycerol, Microcrystalline cellulose and carmellose sodium, Xanthan gum, Ethyl parahydroxybenzoate (E214), Methyl parahydroxybenzoate (E218), Propyl parahydroxybenzoate (E216), Polysorbate 80, Strawberry flavour (containing propylene glycol (E1520) and benzyl alcohol), Carmoisine (E122), Purified water

Safety Warning

Do not store above 25°C. Keep container in outer carton. KEEP OUT OF THE REACH AND SIGHT OF CHILDREN. Min Age Limit (Advisory): 2 Months

Manufacturer Contact Information

Johnson & Johnson Ltd., High Wycombe, HP12 4EG

  • This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
  • Tough on pain but gentle on little tummies
  • Gets to work on fever in 15 minutes
  • Pain and fever relief
  • Contains paracetamol; for pain and fever; always read the label; can be used in infants from 2 months old (weighing over 4 kg and not premature)
View full details